MathSciNet Relay Station
MathSciNet bibliographic data
MR1338509 39A12 (34K20 92B05)
So, Joseph W.-H.; Yu, J. S. On the stability and uniform persistence of a discrete model of Nicholson's blowflies. J. Math. Anal. Appl. 193 (1995), no. 1, 233–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement